# SDR ASOA02199

- Difficulty date: March 30, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Aircraft: N503AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120275
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: F02A250V1A
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A HANGAR INSPECTION IN MCN, THE FLOOR EMERGENCY LIGHTS IN FRONT OF THE GALLEY WERE INOPERATIVE.  MAINTENANCE REPLACED A BLOWN FUSE IN THE FUSE HOLDER.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
